# SDR SWAA2025012087392

- Difficulty date: January 18, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 68,315 hours, 40,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER MISSING ROW 8-9<[01] INSTALLED PER S.I.P
